# SDR SIMA201108007

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 22,835 hours, 19,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14540575601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND CARGO DOOR TORSION BAR FORWARD BRACKET HAS .125 INCH CRACK ON THE FORWARD END WHERE IT ATTACHES TO FRAME 61.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BRACKET IAW SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
